# SDR 2006UALA00314

- Difficulty date: February 16, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 46,574 hours, 31,959 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 LEFT EEL LIGHT INDICATIONS INOP.  ALSO FWD CENTER AISLE EXIT SIGN AND DOOR 1 RIGHT SLIDE LIGHT INOP.
